# SDR SWAA2022102758316

- Difficulty date: October 10, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET BROKEN BS867 LBL10 WL166 / [01] REMOVED AND REPLACED AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET BS 867 LBL 10 WL 166 PER SRM 51-40-02-0G-0 AND DWG 149A8104;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] TASK CARD COMPLETE.
